# SDR CA010108014

- Difficulty date: January 5, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED LOW FLUID LEVEL IN NR 2 HYDRAULIC SYSTEM DURING DESCENT. THEY LANDED UNEVENTFULLY. MAINTENANCE INVESTIGATION RESULTED IN REPLACEMENT OF THE NOSE LANDING GEAR DRAG STRUT ACTUATOR FLEX LINE WHICH WAS LEAKING AT THE BASE OF THE STRAIGHT END SWAGE.
